# SDR DL767041140

- Difficulty date: December 25, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 66,471 hours, 32,318 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591
- Part serial: 131
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD EQUIPMENT COOLING FAN MESSAGE WITH SMELL.  REPLACED SAME.
